Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 74, NWS Kansas City, MO

May 26, 2016Leavenworth County, Kansas

NWS Kansas City, MO issued this severe thunderstorm warning at May 26, 2016, 8:35 AM CDT for Leavenworth County, Kansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2016, 8:35 AM CDT (13:35 UTC)
Expired
May 26, 2016, 9:00 AM CDT
In force
25 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Leavenworth County, KS

The radar

The Pleasant Hill radar (KEAX), 81 km from the middle of the area, began a volume at 13:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 1.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 247 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1730 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
247 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted.

334 
WUUS53 KEAX 261335
SVREAX
KSC103-261400-
/O.NEW.KEAX.SV.W.0074.160526T1335Z-160526T1400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
835 AM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LEAVENWORTH COUNTY IN NORTHEASTERN KANSAS...

* UNTIL 900 AM CDT

* AT 835 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  TONGANOXIE...MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LEAVENWORTH...LANSING...TONGANOXIE...BASEHOR...EASTON...RENO...
  FAIRMOUNT...JARBALO AND LOWEMONT.

THIS INCLUDES KANSAS TURNPIKE BETWEEN MILE MARKERS 209 AND 212.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

&&

LAT...LON 3927 9518 3930 9518 3942 9509 3942 9506
      3932 9491 3929 9490 3926 9483 3924 9483
      3920 9487 3920 9490 3918 9490 3901 9513
      3905 9519
TIME...MOT...LOC 1335Z 216DEG 34KT 3913 9516 

HAIL...1.25IN
WIND...60MPH
 
$$

LG
1 follow-up statement
436 
WWUS53 KEAX 261342
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
842 AM CDT THU MAY 26 2016

KSC103-261400-
/O.CON.KEAX.SV.W.0074.000000T0000Z-160526T1400Z/
LEAVENWORTH KS-
842 AM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR LEAVENWORTH COUNTY...

AT 842 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TONGANOXIE...
MOVING NORTHEAST AT 40 MPH.

HAZARD...GOLF BALL SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
LEAVENWORTH...LANSING...TONGANOXIE...EASTON...RENO...FAIRMOUNT...
JARBALO AND LOWEMONT.

THIS INCLUDES KANSAS TURNPIKE BETWEEN MILE MARKERS 211 AND 212.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

&&

LAT...LON 3927 9518 3930 9518 3942 9509 3942 9506
      3932 9491 3929 9490 3926 9483 3924 9483
      3920 9487 3920 9490 3918 9490 3903 9511
      3905 9519
TIME...MOT...LOC 1342Z 216DEG 34KT 3919 9511 

HAIL...1.75IN
WIND...<50MPH
 
$$

LG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:17 AM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, May 26, 6:17 AM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
617 AM CDT THU MAY 26 2016

.Discussion...
Issued at 349 AM CDT THU MAY 26 2016

Tricky forecast over the next 36-48 hours as a shortwave trough
ejects out of the desert Southwest and pushes surface low pressure
from the lee side of the Rockies out into western KS. The primary
focus for convective initiation later today, at least from a
synoptic perspective, will be the dryline stretching from west
central KS through the TX panhandle, and the warm front extending
northeastward from southwest KS through the central Plains. However,
there are many caveats to this synoptic perspective as overnight
convection sets up several possible outflow boundaries in and around
the CWA, and any additional convection that develops and moves
into the region early this morning could also have an impact on
today's storms. High-resolution models are definitely struggling to
resolve the severe potential, with the HRRR developing a cell on the
edge of the LLJ near sunrise in south central NE, expanding the storm
with time, and using its outflow to effectively push the warm front
into our CWA from its forecast afternoon position in southeast NE
through central IA, which then serves as a focus for what can only be
described as convective explosion by mid-afternoon. While that
scenario seems a bit unlikely, the warm front is currently fairly far
south across central KS, and if it does not lift north with time as
is currently forecast, that could result in another scenario with a
result similar to the HRRR forecast. What is known is that plentiful
CAPE and adequate deep-layer shear will be available this afternoon,
setting the stage for severe potential whenever storms do develop or
arrive in the CWA. Based on the large-scale perspective the highest
chances for strong to severe storms should be late this evening into
the night, but with that much instability and a possibility of some
convergence from lingering outflow boundaries, and an unknown
progression of the synoptic warm front, a few storms are at least
possible from late morning onward.

Friday's severe potential will be highly dependent on how much
convection is ongoing Friday morning, and whether or not any
clearing occurs during the afternoon. Shear is actually its highest
over our CWA on Friday evening as the upper trough shifts eastward,
however instability may be more limited and showers and storms may
be ongoing through much of the day with strong upper-level support
for convection melding into the period when isentropic lift/LLJ
support tends to diurnally wane; thus, it may not be possible to
develop robust updrafts later in the day. Storms are still expected
to develop out to our west along the dryline where instability will
be higher, so if we can clear out long enough to build a bit more
supportive lapse rates, these storms could still be strong to severe
when/if they arrive in the CWA later Friday evening or Friday night.

Storm chances decrease for the weekend, and while PoPs are non-zero
due to available moisture, continued southerly flow, and at least
some instability, the overall forcing will decrease late Friday
night and especially Saturday and Sunday as the upper trough departs
and the dryline retreats back to the west, becoming more diffuse and
likely not sparking daily strong/severe convection is it has been
over the last several days. High temperatures will gradually warm
from the upper 70s on Friday to the mid 80s by Sunday, and lows will
continue at above normal readings in the mid to upper 60s. A return
to the active pattern then begins Monday night as another trough
digs into the western CONUS, and should continue through the end of
the forecast period until the trough ejects out.

&&

.Aviation...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 617 AM CDT THU MAY 26 2016

Isolated to widely scattered thunderstorms will continue to be
possible in the vicinity of all KC-area terminals for a few hours
this morning, then thunderstorm activity should die down temporarily
for late morning and early afternoon. Storms are expected to
redevelop by mid to late afternoon across eastern KS, possibly
nearing the terminals as early as 20z but more likely after 00z.
Ceilings, in general, will stay above 3 kft, but may be briefly
reduced in stronger storms. Several rounds of thunderstorm activity
is expected, and may last through the end of the TAF period.

&&

.EAX Watches/Warnings/Advisories...
KS...None.
MO...None.
&&

Discussion...Laflin
Aviation...Laflin
Hazardous weather outlook, May 26, 4:51 AM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
451 AM CDT THU MAY 26 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
451 AM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 ISOLATED THUNDERSTORMS MAY DEVELOP ALONG A LINE FROM CENTRAL KANSAS
 THROUGH FAR NORTHWEST MISSOURI DURING THE LATE AFTERNOON OR EARLY
 EVENING HOURS...AND WILL GRADUALLY BECOME MORE NUMEROUS AND BUILD
 EASTWARD WITH TIME. THESE STORMS MAY BECOME SEVERE...PRODUCING
 LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES ESPECIALLY EARLY
 IN THEIR LIFE CYCLE ACROSS NORTHEAST KANSAS AND NORTHWEST MISSOURI.
 THE SEVERE THREAT WILL TRANSITION MORE TO STRAIGHT LINE
 WINDS...HAIL...AND FLOODING AS STORMS MOVE EAST.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 THUNDERSTORMS WILL BE ONGOING FRIDAY MORNING...AND MAY CONTINUE
 THROUGH MUCH OF THE DAY. A FEW STRONG STORMS ARE POSSIBLE IN THE
 EVENING ACROSS EASTERN KANSAS AND FAR WESTERN MISSOURI..BUT THE
 SEVERE POTENTIAL WILL BE LIMITED BY MORNING STORMS...AND THE LESS
 CLEARING THAT OCCURS DURING THE DAY...THE LESSER THE POTENTIAL FOR
 SEVERE WEATHER THAT EVENING WILL BE.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Special weather statement, May 26, 3:18 AM CDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
318 AM CDT THU MAY 26 2016

KSZ025-103-MOZ028-260900-
ATCHISON KS-LEAVENWORTH KS-PLATTE MO-
318 AM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LEAVENWORTH...
SOUTHEASTERN ATCHISON AND NORTHWESTERN PLATTE COUNTIES UNTIL 400 AM
CDT...

AT 318 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
EASTON...OR 12 MILES SOUTH OF ATCHISON...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEAVENWORTH...PLATTE CITY...WESTON...DEARBORN...EASTON...TRACY...
FARLEY...IATAN...EAST LEAVENWORTH...STILLINGS...POTTER...
FORT LEAVENWORTH...LOWEMONT...BEVERLY...CUMMINGS AND BEAN LAKE.

THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 21 AND 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHEASTERN KANSAS...AND WEST CENTRAL MISSOURI.

LAT...LON 3953 9526 3952 9478 3928 9479 3929 9518
      3942 9518 3942 9527
TIME...MOT...LOC 0818Z 268DEG 29KT 3938 9519

JULY
Special weather statement, May 26, 3:59 AM CDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
359 AM CDT THU MAY 26 2016

KSZ103>105-MOZ028-029-037-260945-
WYANDOTTE KS-JOHNSON KS-LEAVENWORTH KS-JACKSON MO-CLAY MO-PLATTE MO-
359 AM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEAVENWORTH...
WYANDOTTE...JOHNSON...SOUTHEASTERN PLATTE...NORTHWESTERN JACKSON AND
CLAY COUNTIES UNTIL 445 AM CDT...

AT 359 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FERRELVIEW TO
VINLAND...AND MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...OVERLAND PARK...OLATHE...INDEPENDENCE...SHAWNEE...
LENEXA...LEAWOOD...LIBERTY...GLADSTONE...PRAIRIE VILLAGE...GARDNER...
LANSING...EXCELSIOR SPRINGS...MERRIAM...MISSION...SMITHVILLE...
KEARNEY...BONNER SPRINGS...DE SOTO AND PARKVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 7.
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
 INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 30.
 INTERSTATE 35 IN KANSAS BETWEEN MILE MARKERS 210 AND 235.
 INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 17.
 INTERSTATE 635 BETWEEN MILE MARKERS 0 AND 12.
 INTERSTATE 435 BETWEEN MILE MARKERS 0 AND 61...AND BETWEEN MILE
MARKERS 76 AND 83.
 KANSAS TURNPIKE BETWEEN MILE MARKERS 215 AND 226.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3943 9468 3943 9421 3939 9421 3880 9473
      3880 9505 3898 9506 3899 9507 3898 9509
      3896 9508 3897 9511 3897 9514
TIME...MOT...LOC 0859Z 279DEG 26KT 3937 9466 3886 9517

JULY
Local storm report, May 26, 7:51 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
751 AM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 AM     NON-TSTM WND GST 2 ENE GARDNER           38.82N 94.89W
05/26/2016  M61 MPH          JOHNSON            KS   ASOS

            IXD ASOS MEASURED 53 KNOT GUST ASSOCIATED WITH A HEAT
            BURST. TEMPERATURE ROSE 11 DEGREES IN TEN MINUTES AND THE

            DEWPOINT DROPPED 9 DEGREES IN THE SAME TEN MINUTE PERIOD.

&&

LG

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 11:00 PM CDTSevere Thunderstorm WarningEAXDoniphan45 min
May 25, 11:42 PM CDTSevere Thunderstorm WarningEAXDoniphan48 min
May 26, 12:47 AM CDTSpecial Weather StatementEAXWyandotte13 min
May 26, 2:30 AM CDTSpecial Weather StatementEAXAtchison45 min
May 26, 3:59 AM CDTSpecial Weather StatementEAXJohnson, Wyandotte46 min
May 26, 9:30 AM CDTSevere Thunderstorm WarningEAXJohnson30 min
May 26, 10:07 AM CDTRiver Flood WarningEAXDoniphan6 days
May 26, 10:10 AM CDTSevere Thunderstorm WarningEAXLeavenworth35 min
May 26, 10:12 AM CDTRiver Flood WarningEAXAtchison, Leavenworth61 hr
May 26, 10:12 AM CDTRiver Flood WarningEAXLeavenworth3 days
May 26, 10:15 AM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan, Leavenworth45 min
May 26, 10:24 AM CDTRiver Flood WarningEAXMiami5 days
May 26, 10:24 AM CDTRiver Flood WarningEAXLinn6 days
May 26, 10:26 AM CDTSevere Thunderstorm WarningEAXJohnson, Wyandotte38 min
May 26, 10:57 AM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan48 min
May 26, 11:19 AM CDTAreal Flood AdvisoryEAXAtchison, Leavenworth3 hr
May 26, 11:41 AM CDTSevere Thunderstorm WarningEAXDoniphan49 min
May 26, 12:13 PM CDTSevere Thunderstorm WarningEAXDoniphan27 min
May 26, 12:26 PM CDTSevere Thunderstorm WarningEAXJohnson, Wyandotte49 min
May 26, 1:05 PM CDTFlash Flood WatchEAXAtchison, Doniphan, Johnson, Leavenworth, Linn, Miami and 1 more38 hr
May 26, 1:11 PM CDTSevere Thunderstorm WarningEAXWyandotte49 min
May 26, 2:25 PM CDTFlash Flood WarningEAXAtchison, Doniphan, Leavenworth3 hr
May 26, 2:27 PM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan, Leavenworth33 min
May 26, 3:14 PM CDTSevere Thunderstorm WarningEAXLeavenworth, Wyandotte31 min
May 26, 3:32 PM CDTTornado WarningEAXLeavenworth, Wyandotte28 min
May 26, 3:47 PM CDTFlash Flood WarningEAXDoniphan, Leavenworth, Wyandotte6 hr
May 26, 4:00 PM CDTTornado WarningEAXLeavenworth, Wyandotte30 min
May 26, 4:14 PM CDTSpecial Weather StatementEAXAtchison46 min
May 26, 4:47 PM CDTSevere Thunderstorm WarningEAXLeavenworth28 min
May 26, 4:56 PM CDTSevere Thunderstorm WarningEAXLeavenworth, Wyandotte34 min
May 26, 4:59 PM CDTFlash Flood WarningEAXAtchison, Doniphan, Leavenworth5 hr
May 26, 5:02 PM CDTFlash Flood WarningEAXJohnson, Leavenworth, Wyandotte6 hr
May 26, 5:07 PM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Wyandotte38 min
May 26, 5:28 PM CDTSevere Thunderstorm WarningEAXJohnson, Wyandotte32 min
May 26, 5:43 PM CDTSevere Thunderstorm WarningEAXJohnson32 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.